# SDR 98ZZZX2491

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16784
- Make and model: Boeing 727-27
- Aircraft serial: 20639
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Stab Sta 99
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, EXFOLIATION CORROSION ON LEFT HORIZONTAL UPPER TRAILING EDGE BEAM BETWEEN STA 99.8 AND STA 136.5.
